# SDR SWAA031897

- Difficulty date: August 25, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 74,323 hours, 59,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT OVERWING EMERGENCY EXIT.  REPAIRED EEPLS PER MM.
